Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

Lebesgue integrals containing a parameter, with applications


Author: Burton H. Camp
Journal: Trans. Amer. Math. Soc. 15 (1914), 87-106
MSC: Primary 28A25; Secondary 26A42, 28A20
Erratum: Trans. Amer. Math. Soc. 16 (1915), 532.
MathSciNet review: 1500967
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 28A25, 26A42, 28A20

Retrieve articles in all journals with MSC: 28A25, 26A42, 28A20


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1914-1500967-5
PII: S 0002-9947(1914)1500967-5
Article copyright: © Copyright 1914 American Mathematical Society